# SDR SWAA2018060522470

- Difficulty date: May 14, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE, VERTICAL STIFFENER INTERCOSTAL, OUTBOARD ATTACH ANGLE, COMMON TO INBOARD DEFLECTOR RIB CRACKED.  R&R ANGLE IAW DWG.
